The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (847 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 2, 1991, pp. 149–158
DOI: 10.4171/ZAA/437

Published online: 1991-06-30

On the Ranges of Realizations in Distribution Spaces

Jouko Tervo[1]

(1) University of Kuopio, Finland

The paper deals with the closedness of ranges and the surjectivity of realizations related to linear partial differential operators $L(x,D)$.

Keywords: existence of distributional solutions, $L(x,D)$-convexity

Tervo Jouko: On the Ranges of Realizations in Distribution Spaces. Z. Anal. Anwend. 10 (1991), 149-158. doi: 10.4171/ZAA/437